# SDR SWAA2022021666347

- Difficulty date: May 14, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 31,344 hours, 18,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL STA. 663 LBL 26 STIFFENER CRACKED. / REMOVED AND REPLACED STIFFENER PER SRM 51-40-02
